# SDR CALA2025082608122

- Difficulty date: August 23, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 131,349 hours, 20,123 cycles
- Engine: Pwa PW4060
- Engine time: 101,810 hours, 14,939 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW40603
- Part serial: 727794
- Condition: Leaking
- Location: Nr 1
- Part time: 84,327 hours, 9,967 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

OIL QTY WENT TO ZERO OIL PRESSURE TO RED LINE & ENG SHUTDOWN.  ONLY LEFT SIDE OF NR 1 ENGINE COATED WITH OIL.  INBD SIDE WAS DRY.  AFTER SPEAKING WITH CREW WHEN ACFT WAS COMING INTO IAD AT AROUND 6000FT LT ENGINE OIL QTY DROPPED TO ZERO FOLLOWED BY OIL PRESSURE DROPPING TO ZERO.  SHUTDOWN ENGINE FOR OIL PRESSURE IN RED,  TROUBLESHOT IAW AMM 72-00-00-206-019-N01, ENGINE WINDMILLING INSPECTION CHECK,  ADDED 34 QTS TO FILL SYSTEM.   CHECKED ALL CHIP DETECTORS, ALL ARE CLEAN.   SOURCS OF OIL LEAK IS FROM THE AIR OIL COOLER OR ATTACHING LINES, ENGINE REMOVED FROM ACFT.   NEW ENGINE INSTALLED ON ACFT.  OPS CHECKS OF ENGINE AFTER INSTALL, OK.
